# SDR UIEA2021091102005

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 4970 · APU Indicating System
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT MAX EGT 778 RPM 39( PERFORMED APU ECU BITE CHECK IAW 49-61-05. NO FAULTS PRESENT. PERFORMED OPERATIONAL CHECK OF APU IAW AMM 49-11-00. NO DEFECTS NOTED AT THIS TIME. )
